For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1041-1048                                                                DOI:10.11948/2016067
Convergence to equilibrium for a time semi-discrete damped wave equation
Morgan Pierre,Philippe Rogeon
Keywords:{\L}ojasiewicz-Simon inequality, gradient-like equation, backward Euler scheme.
Abstract:
      We prove that the solution of the backward Euler scheme applied to a damped wave equation with analytic nonlinearity converges to a stationary solution as time goes to infinity. The proof is based on the {\L}ojasiewciz-Simon inequality. It is much simpler than in the continuous case, thanks to the dissipativity of the scheme. The framework includes the modified Allen-Cahn equation and the sine-Gordon equation.
PDF      Download reader